# SDR LDIA201803300144

- Difficulty date: March 25, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N928AL
- Make and model: Lear 55LEAR
- Aircraft serial: 041
- Aircraft time: 8,976 hours, 7,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN8156D
- Condition: Chafed
- Location: Hyd Line
- Part time: 8,976 hours, 7,406 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, CREW NOTICED HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED, THE HYDRAULIC PRESSURE WAS STILL IN THE LOWER PORTION OF THE GREEN.  ANALYZED EMERGENCY PROCEDURES CHECKLIST, AND PROCEEDED TO LOWER THE LANDING GEAR.  LT AND RT MLG LEGS EXTENDED AND SHOWED GREEN LIGHTS, THE NLG HAD NOT UNLOCKED. NOTED THAT THE HYDRAULIC PRESSURE WAS NOW A ZERO.   EXTENDED THE LANDING GEAR WITH THE EMERGENCY EXTENSION SWITCH, THE NLG EXTENDED, WITH 3 GREEN LIGHTS.  DID NOT DECLARE AN EMERGENCY.  ON LANDING, UTILIZED EMERGENCY BRAKING.  NOTED A POOPED RT OUTBOARD MLG TIRE AFTER EXITING THE AIRCRAFT.   NOTED THAT THERE WAS A LARGE AMOUNT OF HYDRAULIC FLUID LEAKING FROM THE DRAINS ON THE AIRCRAFT BELLY.  AFTER INSPECTION, A CHAFED AND LEAKING FITTING ON THE RT BRAKE HYDRAULIC RETURN LINE WAS FOUND.
